# SDR HNAA2013112500585

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 55,619 hours, 62,471 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51608003
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  WOULD NOT RESET.  R & R AC GENERATOR GCU DUE TO NR 1 AC GENERATOR FAILURE.  OPS CHECKED GOOD.
